Alert archive / Alabama / Flash Flood Warnings in 2025
Flash Flood Warning 28, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Aug 13, 2025, 3:26 AM CDT for Baldwin County, Alabama. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2025, 3:26 AM CDT (08:26 UTC)
- Expired
- Aug 13, 2025, 8:30 AM CDT
- In force
- 5 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Baldwin County, AL
The radar
The Mobile radar (KMOB), 34 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 4:45 AM CDT | FLASH FLOOD | 2 Se Fairhope, AL | Social media video shows flooding on Boothe Road near Twin Beech Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 79 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 8.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1130 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
707
WGUS54 KMOB 130826
FFWMOB
ALC003-131330-
/O.NEW.KMOB.FF.W.0028.250813T0826Z-250813T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
326 AM CDT Wed Aug 13 2025
The National Weather Service in Mobile has issued a
* Flash Flood Warning for...
Southwestern Baldwin County in southwestern Alabama...
* Until 830 AM CDT.
* At 326 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Daphne, Fairhope, Spanish Fort, Point Clear, Montrose, Belforest,
Battles Wharf, Malbis, Clay City, Bridgehead, River Park and
Barnwell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3070 8792 3070 8790 3071 8788 3071 8782
3043 8780 3041 8791 3048 8794 3051 8793
3060 8792 3069 8796
FLASH FLOOD...RADAR INDICATED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 2:06 AM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Aug 13, 2:06 AM CDT, 1 hour 20 minutes before
Area Forecast Discussion National Weather Service Mobile AL 206 AM CDT Wed Aug 13 2025 ...New Aviation, Discussion, Marine... .DISCUSSION... Issued at 206 AM CDT Wed Aug 13 2025 The forecast area remains situated between a weak inverted trough over the central Gulf, a trough moving into the Mississippi Valley, and the subtropical ridge over FL. Deep southerly flow is keeping a plume of moisture filtering into the area, which is aiding in showers lifting northward across portions of the area. Expect this trend to continue through the predawn hours, as a weak low develops over the local area and surface convergence remains along the coast. While there may be some brief pockets of heavy rain, the showers have been moving quickly enough to limit flooding. However, we'll have to watch for any training showers, especially across areas south of I-10 where soil moisture is high due to previous rainfall. The trough currently moving into the Mississippi Valley will move eastward today, while the trough/low currently impacting the area becomes absorbed in the longer wave trough. The axis of this trough will push east of the area by this afternoon, with flow aloft becoming more zonal. Drier air filtering into the region from the westerly flow aloft will bring an end to the more numerous/widespread showers, as we return to a more summer like pattern. Meanwhile, a ridge of high pressure will build westward along the Gulf Coast, with high pressure settling into the area for the latter half of the work week. The combination of drier air aloft, upper level height rises, and plentiful sunshine will bring a return to near/slightly above normal temps as highs warm into the mid to upper 90s by the weekend. Heat indices will be in the triple digits, though enough mixing in the afternoon should keep heat indices for reaching/exceeding Heat Advisory criteria. Otherwise, expect diurnally driven convection each afternoon. Beach forecast: An increase in southerly surface winds has increased the risk for rip currents along the coast. Therefore, a High Risk of Rip Currents is currently in effect through this evening. /73 && .AVIATION... (06Z TAFS) Issued at 206 AM CDT Wed Aug 13 2025 VFR conditions are in place for much of the local area at issuance time. The only exception is over coastal Alabama, where showers continue to develop, helping to being ceilings and, at times, visibilities down to MVFR. Expect these MVFR to potentially IFR conditions to spread across the area during the remainder of the overnight hours. Flight categories should begin to improve by the late morning, with VFR conditions returning by the mid to late afternoon hours. Winds will generally by light out of the south through the period. /96 && .MARINE... Issued at 206 AM CDT Wed Aug 13 2025 A moderate southwesterly flow pattern will continue through tonight. By Thursday and into the weekend, a general light to occasionally moderate diurnal pattern becomes established. Offshore flow at night will shift to onshore flow by the afternoon hours. && .PRELIMINARY POINT TEMPS/POPS... Mobile 87 75 92 74 94 75 94 75 / 70 30 50 10 40 10 40 20 Pensacola 88 78 91 78 92 78 93 77 / 80 30 40 10 30 10 30 20 Destin 87 79 90 79 91 79 91 78 / 80 30 30 10 20 10 30 20 Evergreen 87 73 93 73 94 73 96 73 / 70 20 50 20 30 10 30 20 Waynesboro 89 73 94 72 94 72 96 73 / 70 30 60 20 40 20 30 20 Camden 87 73 93 74 93 74 95 73 / 70 20 50 20 30 10 30 10 Crestview 87 74 92 74 94 74 94 73 / 80 20 50 10 40 10 40 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...High Rip Current Risk through this evening for ALZ265-266. FL...High Rip Current Risk through this evening for FLZ202-204-206. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 11:49 PM CDT | Rip Current Statement | MOB | Baldwin, Mobile | 19 hr |
| Aug 13, 1:06 AM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
Nearby
Flash Flood Warnings in Alabama, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.